# SDR ASAA12511504

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 21,979 hours, 6,822 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11901
- Condition: Failed
- Location: A/C Bay
- Part time: 10,401 hours, 3,266 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH MASTER CAUTION RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTL BITE REF AMM 21-61-00, RT (NR 2) CONTROLLER HAS "TCV THIS PACK" FAULT ILLUM.  RESET BUT SAME FAULT REAPPEARS ON 3 SUCCESSIVE BITE TESTS.  SUSPECT BAD RT PACK PRIMARY TCV. REPLACED RT.  PACK TEMP CONTROL VALVE REF AMM 21-51-10-000-801.  OPS CHECKED GOOD.
